# SDR DL76K040978

- Difficulty date: October 17, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 13,937 hours, 6,390 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 7077603
- Part serial: 007
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN C/P, DIVERT TO GSO.  INVERTER UNDER EVALUATION AND FOUND CHOKE ASSY 708371-3 BURNT.  REPLACED SAME.
